# SDR HALA08000529

- Difficulty date: April 14, 2008
- Submitted: April 18, 2008
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 19,486 hours, 3,790 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Control Panel
- Part number: 3103455
- Part serial: KY1X
- Condition: Failed
- Location: Efis
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEMS, F/O HSI RANGE SELECTOR WILL NOT GO INTO 320 RANGE, ALL OTHERS WORK OK.  REMOVED AND REPLACED F/O EFIS CONTROL PANEL IAW AMM 34-22-02-201.  ACCOMPLISHED MCDP TEST 40 TEST CHKS OK.  LMP STATUS REMAINS IN LAND 3.
